# SDR DL76L011282

- Difficulty date: August 3, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 30,400 hours, 4,714 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Lwr
- Component: Fan, 6066223
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EICAS ADVISORY L RECIR FAN AND INOP LIGHT ON OVERHEAD PANEL.PRIOR TO EICAS MESSAGE - STRONG ELECTRICAL SMELL OF SMOKE INALL CABINS. REPLACED FAN                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                    ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
